# SDR CA150612003

- Difficulty date: June 12, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Engine: Pwa PT642A
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Exhaust Duct
- Part number: 312029501
- Condition: Damaged
- Location: Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) ENGINE WAS SENT FOR OVERHAUL FOR INVESTIGATION & REPAIR AFTER THE OPERATOR REPORTED LIBERATED MATERIAL IN THE INNER CONE SECTION OF THE EXHAUST DUCT.  SEE ATTACHED EIR REPORT PT6A 2015-043.
